JournalsaihpcVol. 11, No. 3pp. 275–296

Prescribing the Jacobian determinant in Sobolev spaces

  • Dong Ye

    École Normale Supérieure de Cachan, Centre de Mathématiques et de leurs Applications, Unité associée au C.N.R.S. U.R.A.−1611, 61, avenue du Président-Wilson, 94235 Cachan Cedex, France
Prescribing the Jacobian determinant in Sobolev spaces cover
Download PDF

Abstract

Let Ω be a bounded domain in Rn with regular boundary. In this paper, we study the equations of the type det (∇ u (x)) = f in Ω and u (x) = x on ∂Ω where f lies in some Sobolev spaces. We establish some existence and non-existence results. A discussion of general cases is also included.

Résumé

Soit Ω un domaine borné régulier de Rn. Dans cet article, nous allons étudier les équations du type det (∇ u (x)) = f dans Ω et u (x) = x sur ∂Ω avec f appartenant à certains espaces de Sobolev. Nous établissons quelques résultats d′existence et de non-existence. Une discussion pour des cas généraux est aussi incluse.

Cite this article

Dong Ye, Prescribing the Jacobian determinant in Sobolev spaces. Ann. Inst. H. Poincaré Anal. Non Linéaire 11 (1994), no. 3, pp. 275–296

DOI 10.1016/S0294-1449(16)30185-8